# SDR DHL2005742513

- Difficulty date: September 17, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284002 N/R 037490 FWD PIT FUSELAGE FRAME AT BS 720 BETWEEN STR 28L AND STR 28R HAS AN (L) ANGLE WHICH ATTACHES TO THE FUSELAGE SKIN CORRODED IN MULTIPLE AREAS.  REMOVED CORROSION BETWEEN STR 28L AND 28R BS 720. FOUND SHEAR TIE TO BE OUT OF LIMITS IAW SRM 53-10-1. CUT OUT SECTION OF SHEAR TIE IAW SRM 53-10-4. FABRICATED AND INSTALLED REPAIR SHEAR TIE 10 INCHES FROM 7075-T6 .040 IAW SRM 53-10-4 FIG. 15.
